# SDR AALA201906249049

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 94,183 hours, 15,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Window
- Component: Window, Boeing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LOUD SQUEALING AIR LEAK AROUND FOS SIDE WINDOW. MAINTENANCE REMOVED AND REPLACED R2 WINDOW. PRESSURE CHECK FOUND NO LEAKS IAW AMM 56-11-02.
